Results of Semigroup of Linear Operators Generating a Regular Weak*-continuous Semigroup
This paper present results of $\omega$-order preserving partial contraction mapping generating a regular weak*-continuous semigroup. We consider a semigroup on a Banach space $X$ and $B:X^\odot\rightarrow X^*$ is bounded, then the intertwining formula was used to define a semigroup $T^B(t)$ on $X^*$ which extends the perturbed semigroup $T^B_0(t)$ on $X^\odot$ using the variation of constants formula. We also investigated a certain class of weak*-continuous semigroups on dual space $X^*$ which contains both adjoint semigroups and their perturbations by operators $B:X^\odot\rightarrow X^*$.
A. Y. Akinyele, O. Y. Saka-Balogun and O. A. Adeyemo, Perturbation of infinitesimal generator in semigroup of linear operator, South East Asian J. Math. Math. Sci. 15(3) (2019), 53-64.
A. Y. Akinyele, O. Y. Saka-Balogun and M. A. Ganiyu, Results of semigroup of linear operator in spectra theory, Asia Pac. J. Math. 8 (2021), 8 pp. https://doi.org/10.28924/APJM/8-8
A. V. Balakrishnan, An operator calculus for infinitesimal generators of semigroup, Trans Amer. Math. Soc. 91 (1959), 330-353. https://doi.org/10.1090/S0002-9947-1959-0107179-0
S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181
C. J. K. Batty, R. Chill and Y. Tomilov, Strong stability of bounded evolution families and semigroup, J. Funct. Anal. 193 (2002), 116-139. https://doi.org/10.1006/jfan. 2001.3917
R. Chill and Y. Tomilov, Stability of operator semigroups : ideas and results, Banach Center Publ., 75, Polish Acad. Sci. Inst. Math., Warsaw, 2007, pp. 71-109.
E. B. Davies, Linear operators and their spectra, Cambridge Studies in Advanced Mathematics, 106, Cambridge University Press, Cambridge, 2007.
K.-J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, 194, Springer, New York, 2000.
R. Nagel, G. Nickel, and S. Romanelli, Identification of extrapolation spaces for unbounded operators, Quaestiones Mathematicae 19 (1996), 83-100. http://doi.org/10.1080/16073606.1996.9631827
J. van Neerven, The adjoint of a semigroup of linear operators, Lecture Notes in Mathematics, 1529, Springer-Verlag, Berlin, 1992.
J. B. Omosowon, A. Y. Akinyele, O. Y. Saka-Balogun and M. A. Ganiyu, Analytic results of semigroup of linear operator with dynamic boundary conditions, Asian Journal of Mathematics and Applications (2020), Article ID ama0561, 10 pp.
J. B. Omosowon, A. Y. Akinyele and F. M. Jimoh, Dual properties of w-order reversing partial contraction mapping in semigroup of linear operator, Asian Journal of Mathematics and Applications (2021), Article ID ama0566, 10 pp.
K. Rauf and A. Y. Akinyele, Properties of ω-order-preserving partial contraction mapping and its relation to C0-semigroup, Int. J. Math. Comput. Sci. 14(1) (2019), 61-68.
K. Rauf, A. Y. Akinyele, M. O. Etuk, R. O. Zubair and M. A. Aasa, Some result of stability and spectra properties on semigroup of linear operator, Advances in Pure Mathematics 9 (2019), 43-51. https://doi.org/10.4236/apm.2019.91003
I. I. Vrabie, C0-semigroups and applications, North-Holland Mathematics Studies, 191, North-Holland Publishing Co., Amsterdam, 2003.
K. Yosida, On the differentiability and representation of one-parameter semigroups of linear operators, J. Math. Soc. Japan 1 (1948), 15-21. https://doi.org/10.2969/jmsj/00110015
This work is licensed under a Creative Commons Attribution 4.0 International License.